# SDR CALA2025080407254

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 80,829 hours, 35,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMERGENCY LIGHT RT. CLEANED CONNECTOR AND EMERGENCY LIGHT SYSTEM OP CHECKED GOOD.
